# SDR C2XA08TY039

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 22,161 hours, 20,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN CRACK ON LEFT I/B CENTER SPOILER HINGE CUTOUT.  REPAIRED CRACK IAW EC5740-01143.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
